# SDR 97ZZZX347

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N311KA
- Make and model: Kaman K-1200
- Aircraft serial: A940017
- Engine: Lyc T5317A
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 116085025
- Condition: Failed
- Location: Engine
- Part time: 630 hours
- Stage of operation: EX
- Nature of condition: J
- Precautionary procedure: O, A

## Discrepancy

OVERSPEED GOVERNOR FAILED.  PILOT WAS FORCED TO JETTISON LONG LINE, HOOKS, AND LOGS.  PILOT AUTOROTATED TOWARDS SERVICE LANDING, WENT T EMERGENCY GOVERNOR SETTING, AND LANDED WITH POWER.  NO DAMAGE WAS SUSTAINED.  ENGINE BEING REPAIRED BY ALLIED SIGNAL.
